# SDR AALA20160209002

- Difficulty date: February 8, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 3,254 hours, 1,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 147592
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST OF THE EMER LIGHTS FAILED, FAULT BATTERY & EPSU 11WL EMER LT.  R & R EPSU AT 11WL IAW AMM 33-51-38.  OPERATIONALLY CHECKED OK.  THE ACFT WAS NOT GNDED.
